Thursday, October 08, 2009

Friday Fill-Ins

Serendipity


Here's this week's answers.


1. Sweet dreams , Gracie.


2. I need some time especially for me.


3. Silliness makes me feel young again.


4. My daughter start her own blog this Halloween. It's called: Graveyard Secrets. Please visit and leave her a comment.



5. Outstanding or not I love my kids.


6. A doctor who believes me that Levaquin might have caused my sore legs and look into it is what I want right now!


7. And as for the weekend, tonight I'm looking forward to resting and watching Smallville, tomorrow my plans include working on another edit, and Sunday, I want to sleep late and rest, but I have to take my younger daughter to her Fall Ball softball tournament and leave that early to visit a sick friend from work and take her stuff that she left at work.


Have a great weekend everybody.


Above I mentioned a possible side-effect because of a prescribed medication - Levaquin.


I've been having pain and swelling in my legs and have been having trouble walking since about a week after I got over the pneumonia this past July. I've also had trouble with shortness of breath.


Since then, I've had three different doctors running tests on me to figure out why, so far with no luck. It's been very frustrating and I think the doctors think it's all caused by me being overweight or that I'm dreaming this up.


Today, one of my co-workers told me that Levaquin is causing these types of symptoms, that she is having to take her mother to the doctor because of them. The light bulb went on in my head so I immediately went online to look this up. This month, October 2009, the FDA has announced that Levaquin has been causing tendonitis, ruptured tendons, soreness in joints, shortness of breath. 


Levaquin is prescribed for respiratory illnesses such as pneumonia and bronchitis.

I wasn't sure if I'd had it but it sounded familiar. So I called my doctor and they confirmed that they had prescribed it to me on July 21, 2009. 


That makes sense. It was about a week after I started getting better from the pneumonia that my legs started swelling and hurting and I started having trouble walking. My doctor then said it could be a reaction to a medicine I'd had for the pneumonia. Then, however, she thought it was a medicine the hospital had given me.


When I asked my doctor today if she thought the Levaquin could be the cause of my current problems, she had her nurse tell me, "No. I wasn't having blood clots and it's too long after."


According to the articles online (several, not just one) the symptoms can last a long time, not show up for a long time, and even cause permanent injury.


I don't know if my doctor really doesn't know all this or if she's afraid to say Levaquin could be the root of my problems as maybe she's afraid I'd sue her?


I wasn't planning to sue her. I just want to get well. I don't want to be ill or crippled for life or even for another week. I just want to find out what's wrong with me and get better.


But I'm not at all happy with her answer because I don't believe it. Her answer does not agree with anyone I've been reading today. 


I'm not going to let this drop easily. I'm going to check with another doctor who will at least check this out.


If Levaquin isn't the culprit I want to know for sure then find the real reason and fix it.





Recent posts you might like to read:

People Don't Fall Out of Trees - Without Reason 

I'm Part of a Tribe


Sayonara Baby

Don't Bomb Your Audience With Turkeys

Are You Writing Me Into Your Book?

Dont Give Up Too Early

Welcome to the Spookiest Month of the Year (+ don't burn your Ouija Board!)

Friday Fill-ins Oct. 2 (& e-Readers)


You'll also want to see what Amarinda Jones, Anika Hamilton, Anny Cook,
Barbara Huffert, Brynn Paulin, Bronwyn Green, Dakota Rebel, Kelly Kirch,
Molly Daniels, Sandra Cox, Regina Carlysle, and Cindy Spencer Pape
are up to, so make sure to visit them also. :)

22 comments:

Spring Flower said...

I completely agree to #3 :)
Have a great weekend!

Life Scraps and Patches said...

Hope you get an answer to what's causing your pain. And that you have a peaceful weekend.

Ashley Ladd said...

I can't wait for this week at work to end - I'm giving employee reviews. They're good but it's still stressful and I'm exhausted. I hope to get to put my legs up for awhile tomorrow night and Saturday, too.

ann marie said...

Hi Ashley,
I hope you feel better soon. Love your daughter's blog name. Have a great weekend, the work week is almost over :)

marites1034 said...

Agree with your #2 and #3. I like Smallville too. I do hope that your leg swelling problem will be addressed immediately. have a good weekend!

Joanne said...

Hope it's nothing serious. Keep the faith :)

Happy weekend. Here's my Friday Fill-ins entry -> http://www.joannemv.com/?p=212

Chie Wilks said...

great answers..esp. number 5

mine is here http://chuchieshideaway.blogspot.com/

Jodi said...

Hope you get some rest!

Snowbell said...

Hope you feel better soon! And congrats on your daughter's new blog.
Have a great weekend
Here's mine

Sassy Brit said...

Sorry you have sore legs, that sounds awful. Hope you feel better soon. I'm going to check out your daughter's blog!

Good luck with your editing!

Here's mine! I had a lot of fun again with this: HERE.

Have a great Friday!

Marice said...

same here i am smallville fanatic :)

mine is up too

Molly Daniels said...

By all means, get a second opinion on your legs! Take the article with you and bring it to the doc's attention. Keeping you in our prayers!

Dawn said...

I bet your kids are outstanding! As for your legs, I hope you figure out what is going on soon.

Linda Kage said...

Yikes about the medicine. I hope SOMEONE figures out what's really going on. Good luck.

Amber Skyze said...

I hope you find out the reason for your pain. I agree a second opinion is needed here.

Lulu said...

looks like you will have a busy weekend! Anyway, I saw how my MIL suffers from the pain in her legs.. she has to go to a lot of pain classes... i hope for your best...

My FTF entry

A Mom's Choice said...

Check out my Fill in Friday Chronic Chick Talk

Happy Friday :)

Ashley Ladd said...

I can't wait to get home and isit all your websites and see the Friday Fill-ins and see what everybody's doing this weekend.

Jayne d'Arcy said...

Get proactive about your treatment. You aren't just a quiet little girl who does everything the doctor tells you to. Take the articles to your doctor and tell him/her that you'd like to try not being on the medication for at least two weeks (or more). Some meds are designed to build up in your body, so if it's causing a problem it may be awhile before the problem is eliminated by the lack of the med.

Doctors can't know everything, and your doc might get ticked at you for bringing up the articles, but in the end, it's your life, not theirs and you have a right to question or suspend treatment at any time.

Erica said...

Hi Ashley, sorry to hear about your pains. The website www.levaquinblog.com is dedicated to research and stories about levaquin and the painful side effects it may cause. I personally know quite a few people who have suffered serious tendon injuries, and there is a decent chance it can be traced to Levaquin. Hope this helps and best of luck, Erica

shopannies said...

something everyone needs a bit of time for self

purplg8r said...

I agree with #2...especially after I have been around a bunch of 5 and 6 year olds all day!

Website Content and Copy: Ashley Ladd, 2008.|Blog Design by JudithShakes Designs.
Graphics hosted by Flickr.